# SDR R61A202002190199

- Difficulty date: January 27, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N230JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 31,782 hours, 19,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK FOUND CORROSION ON FWD WET AREA FWD LAV FLOOR DOUBLER AT FR16 IN 2 LOCATIONS AS MARKED 100 PERCENT MATERIAL LOSS ON THE FWD WET AREA FWD LAV DOUBLER AT FR16 IN TWO LOCATIONS AS MARKED REF SRM 53-10-10/AD06. REMOVED AND REPLACED FWD LAV FLOOR DOUBLER REF SRM 51-40-08, 51-40-02, 51-40-04, 51-23-04. APPLIED TOPCOAT TO FASTENERS REF SRM 51-23-06.  PN- 170-12118-001.
